Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

71 Publications


2016 | Journal Article | IST-REx-ID: 1489 | OA
Ajanki, Oskari H, László Erdös, and Torben H Krüger. “Local Spectral Statistics of Gaussian Matrices with Correlated Entries.” Journal of Statistical Physics 163, no. 2 (2016): 280–302. https://doi.org/10.1007/s10955-016-1479-y.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1157 | OA
Lee, Ji, and Kevin Schnelli. “Tracy-Widom Distribution for the Largest Eigenvalue of Real Sample Covariance Matrices with General Population.” Annals of Applied Probability 26, no. 6 (2016): 3786–3839. https://doi.org/10.1214/16-AAP1193.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2166 | OA
Erdös, László, and Antti Knowles. “The Altshuler-Shklovskii Formulas for Random Band Matrices I: The Unimodular Case.” Communications in Mathematical Physics 333, no. 3 (2015): 1365–1416. https://doi.org/10.1007/s00220-014-2119-5.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1585
Bao, Zhigang, Guangming Pan, and Wang Zhou. “Asymptotic Mutual Information Statistics of MIMO Channels and CLT of Sample Covariance Matrices.” IEEE Transactions on Information Theory 61, no. 6 (2015): 3413–26. https://doi.org/10.1109/TIT.2015.2421894.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1674 | OA
Lee, Jioon, and Kevin Schnelli. “Edge Universality for Deformed Wigner Matrices.” Reviews in Mathematical Physics 27, no. 8 (2015). https://doi.org/10.1142/S0129055X1550018X.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1677 | OA
Alt, Johannes. “The Local Semicircle Law for Random Matrices with a Fourfold Symmetry.” Journal of Mathematical Physics 56, no. 10 (2015). https://doi.org/10.1063/1.4932606.
View | Files available | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1824 | OA
Knebel, Johannes, Markus Weber, Torben H Krüger, and Erwin Frey. “Evolutionary Games of Condensates in Coupled Birth-Death Processes.” Nature Communications 6 (2015). https://doi.org/10.1038/ncomms7977.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1864 | OA
Erdös, László, and Antti Knowles. “The Altshuler–Shklovskii Formulas for Random Band Matrices II: The General Case.” Annales Henri Poincare 16, no. 3 (2015): 709–99. https://doi.org/10.1007/s00023-014-0333-5.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1505 | OA
Bao, Zhigang, Guangming Pan, and Wang Zhou. “Universality for the Largest Eigenvalue of Sample Covariance Matrices with General Population.” Annals of Statistics 43, no. 1 (2015): 382–421. https://doi.org/10.1214/14-AOS1281.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1506 | OA
Bao, Zhigang, Guangming Pan, and Wang Zhou. “The Logarithmic Law of Random Determinant.” Bernoulli 21, no. 3 (2015): 1600–1628. https://doi.org/10.3150/14-BEJ615.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1508 | OA
Erdös, László, and Horng Yau. “Gap Universality of Generalized Wigner and β Ensembles.” Journal of the European Mathematical Society 17, no. 8 (2015): 1927–2036. https://doi.org/10.4171/JEMS/548.
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 2019 | OA
Erdös, László, and Dominik J Schröder. “Phase Transition in the Density of States of Quantum Spin Glasses.” Mathematical Physics, Analysis and Geometry 17, no. 3–4 (2014): 441–64. https://doi.org/10.1007/s11040-014-9164-3.
View | DOI | Download Submitted Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 2179 | OA
Ajanki, Oskari H, László Erdös, and Torben H Krüger. “Local Semicircle Law with Imprimitive Variance Matrix.” Electronic Communications in Probability 19 (2014). https://doi.org/10.1214/ECP.v19-3121.
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2225 | OA
Bloemendal, Alex, László Erdös, Antti Knowles, Horng Yau, and Jun Yin. “Isotropic Local Laws for Sample Covariance and Generalized Wigner Matrices.” Electronic Journal of Probability 19 (2014). https://doi.org/10.1214/EJP.v19-3054.
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2699 | OA
Erdös, László, Paul Bourgade, and Horng Yau. “Universality of General β-Ensembles.” Duke Mathematical Journal 163, no. 6 (2014): 1127–90. https://doi.org/10.1215/00127094-2649752.
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 1926 | OA
Sadel, Christian. “Absolutely Continuous Spectrum for Random Schrödinger Operators on the Fibonacci and Similar Tree-Strips.” Mathematical Physics, Analysis and Geometry 17, no. 3–4 (2014): 409–40. https://doi.org/10.1007/s11040-014-9163-4.
View | DOI | Download Preprint (ext.) | arXiv
 

2014 | Journal Article | IST-REx-ID: 1937 | OA
Bourgade, Paul, László Erdös, and Horngtzer Yau. “Edge Universality of Beta Ensembles.” Communications in Mathematical Physics 332, no. 1 (2014): 261–353. https://doi.org/10.1007/s00220-014-2120-z.
View | DOI | Download Submitted Version (ext.)
 

2014 | Conference Paper | IST-REx-ID: 1507 | OA
Erdös, László. “Random Matrices, Log-Gases and Hölder Regularity,” 3:214–36. Kyung Moon SA Co. Ltd., 2014.
View | Download Submitted Version (ext.)
 

2013 | Journal Article | IST-REx-ID: 2698 | OA
Erdös, László, Søren Fournais, and Jan Solovej. “Stability and Semiclassics in Self-Generated Fields.” Journal of the European Mathematical Society 15, no. 6 (2013): 2093–2113. https://doi.org/10.4171/JEMS/416.
View | DOI | Download Preprint (ext.) | arXiv
 

2013 | Journal Article | IST-REx-ID: 2782 | OA
Erdös, László, and Brendan Farrell. “Local Eigenvalue Density for General MANOVA Matrices.” Journal of Statistical Physics 152, no. 6 (2013): 1003–32. https://doi.org/10.1007/s10955-013-0807-8.
View | DOI | Download Preprint (ext.) | arXiv
 

2013 | Journal Article | IST-REx-ID: 2837 | OA
Erdös, László, Antti Knowles, Horng Yau, and Jun Yin. “The Local Semicircle Law for a General Class of Random Matrices.” Electronic Journal of Probability 18, no. 59 (2013): 1–58. https://doi.org/10.1214/EJP.v18-2473.
View | Files available | DOI
 

Filters and Search Terms

department=LaEr

Search

Filter Publications